# SDR CA150113004

- Difficulty date: December 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW STOPPED CLIMB AT 3000 FT DUE TO ENGINE ISSUE AND RETURNED TO DEPARTURE AIRPORT FOR A SAFE LANDING.
